Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Appl. Math. Lett.
    Year: 2013
    Volume: 26
    Number: 1
    DBLP: db/journals/appml/appml26.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 217  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Yong Huang, Qun Liu, Yiliang Liu.
    Global asymptotic stability of a general stochastic Lotka-Volterra system with delays.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    Meng Liu, Wenxue Li, Ke Wang 0001.
    Persistence and extinction of a stochastic delay Logistic equation under regime switching.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    A. Samoletov, B. Vasiev.
    On noise modeling in a nerve fibre.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    J. P. Brooks, José H. Dulá.
    The L1-norm best-fit hyperplane problem.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    Veli B. Shakhmurov.
    Singular degenerate boundary value problems and applications.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    A. H. Bhrawy, A. S. Alofi.
    The operational matrix of fractional integration for shifted Chebyshev polynomials.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    Christophette Blanchet-Scalliet, Diana Dorobantu, Didier Rullière.
    The density of a passage time for a renewal-reward process perturbed by a diffusion.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    Deepak Bansal.
    Upper bound of second Hankel determinant for a new class of analytic functions.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    Heiner Gonska, Jürgen Prestin, Gancho Tachev.
    A new estimate for Hölder approximation by Bernstein operators.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Journal article
    Jing Chen, Lixing Lv, Ruifeng Ding.
    Multi-innovation stochastic gradient algorithms for dual-rate sampled systems with preload nonlinearity.
    Appl. Math. Lett. 2013, Volume 26 (0) 2013
    Show item 1 to 10 of 217  

    Your query returned 217 matches in the database.